# SDR HEEA968092

- Difficulty date: October 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4031L
- Make and model: Snias AS350B2
- Aircraft serial: 2907
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Aneroid
- Part number: D120P2T
- Condition: Defective
- Location: Altimeter
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BARO ANEROID UNIT HAS AN OUTPUT OF 13,400 FEET WITH NO PRESSURE APPLIED.
